I'm 33 year old female who excersis(ed) regularly. I began Levaquin on December 1st of this year. I took 250 mg once a day until the ninth day and at that point I quit.
I was taking it for a tonsil infection that is still there. After 5 days my hips joints began to hurt and I just chalked it up to exercise. I have a total of 32 stairs in my townhouse and so needless to say that doesn't help me at all. I'm still in pain. Over the counter pain medications do not seem to help at all. Some days are better than others.
I feel like a faker at work. Some days I'm walking ok and others I don't get up from my desk. I've been drinking tons of water. My ankles are swelled now and I've taken water pills and avoiding sodium for that. After reading all this info on this forum, I think I'll try the Glucosamine. I hope it helps.
I will NOT let this defeat me. I'm way too young and stubborn. Any and all information will be greatly appreciated. I am going back to the doctor next week. She'd originally said that it'd be out of my system in 5 days. I have noticed bruise like marks come up on my ankles and knees (which are hurting the most right now). Is that a common problem? My hands are now beginning to feel the pain but my hip joints are better.
I'm so glad someone told me about this site. Thank you all and I want the best for you all.
Last Updated 7/31/04